# SDR F3LA96013

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - DURING SERVICE CHECK, MAINTENANCE REPORTED LEFT EXTERIOR OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  CLEANED LIGHT ASSEMBLY CONTACTS AND CHECKED OK.  (M)
